It's only Day 2 of me taking Zoloft/Sertraline. I expected to feel very ill, but so far I've felt absolutely no side effects. I know this should be considered a blessing and I don't want to put the mockers on it, but the majority of stories I've read, people have experienced side effects straightaway such as nausea, dizziness and feeling nervous.
I did have some trouble sleeping last night but that could have been psychological. I also had dilated pupils and some split-second moments of feeling 'weird' but that was all.
Does this mean the tablet might not be working? I know that the actual GOOD effects of the tablet don't kick in until a few weeks, but is it normal to get no BAD side effects?
Turn on thread page Beta
Is it normal to have no side effects with antidepressants? watch
- Thread Starter
- 01-01-1970 01:00
- 29-02-2016 18:49
I started taking Citalopram a few months ago, and I also expected to experience at least a couple of unpleasant side effects. However, all that happened was that I had trouble sleeping for the first couple of nights, and I regularly have very strange, vivid dreams. I definitely don't feel as emotional as I used to (although whether that is due to a combination of the antidepressants along with other factors I'm not sure), but I would just count yourself lucky (so far at least!), and I hope you start feeling better soon. You could also ask your doctor whether it's normal, just to get some reassurance
- 29-02-2016 18:50
Give it at least a week or so. I don't think it's unheard of to not have side effects, so maybe you're just lucky.
- PS Reviewer
- 29-02-2016 19:03
I never had any side effects with Sertraline, to my recollection We're clearly just lucky I think most people do experience side effects but that's not to say every single person on the planet taking antidepressants experiences a side effect with a new med